Moscow Journal of Combinatorics and Number Theory

Moscow Journal of Combinatorics and Number Theory was formerly published at the Moscow Institute of Physics and Technology starting in 2011 and was adopted by MSP in 2018. MJCNT publishes high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas.

Top downloads over the last seven days

A note on the set $A(A+A)$Pierre-Yves Bienvenu, François Hennecart, and Ilya ShkredovVolume 8, Number 2 (2019)
  • ISSN: 2220-5438 (print), 2640-7361 (electronic)
  • Publisher: MSP
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2019--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/moscow